CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Chebyshev center of the intersection of balls: complexity, relaxation and approximation 期刊论文
MATHEMATICAL PROGRAMMING, 2020, 页码: 29
Authors:  Xia, Yong;  Yang, Meijia;  Wang, Shu
Favorite  |  View/Download:24/0  |  Submit date:2020/05/24
Chebyshev center  Minimax  Nonconvex quadratic optimization  Semidefinite programming  Strong duality  Linear programming  Approximation  Complexity  
Symmetric duality for a class of nondifferentiable multi-objective fractional variational problems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 333, 期号: 2, 页码: 1093-1110
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
nonlinear programming  symmetric duality  variational problems  generalized convexity  
Mixed symmetric duality in non-differentiable multiobjective mathematical programming 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2007, 卷号: 181, 期号: 1, 页码: 1-9
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.;  Yang, F. M.
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
symmetric duality  non-differentiable nonlinear programming  generalized convexity  support function  
Second order symmetric duality for nonlinear multiobjective mixed integer programming 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2005, 卷号: 161, 期号: 3, 页码: 673-682
Authors:  Mishra, SK;  Wang, SY
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
multiobjective mixed integer programs  second order duality  efficient solutions  second order pseudo-invex functions  symmetric duality  
Nondifferentiable multiobjective programming under generalized d-univexity 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2005, 卷号: 160, 期号: 1, 页码: 218-226
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
multiobjective programming  optimality  duality  pareto efficient solution  generalized d-univexity  
Optimality and duality in nondifferentiable and multiobjective programming under generalized d-Invexity 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2004, 卷号: 29, 期号: 4, 页码: 425-438
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
View  |  Adobe PDF(98Kb)  |  Favorite  |  View/Download:121/15  |  Submit date:2018/07/30
Duality  Generalized D-invexity  Multiobjective Programming  Optimality  Pareto Efficient Solution  
Complex minimax programming under generalized convexity 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2004, 卷号: 167, 期号: 1, 页码: 59-71
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
minimax programming  generalized invex function  duality theorem  
Nondifferentiable minimax fractional programming under generalized univexity 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2003, 卷号: 158, 期号: 2, 页码: 379-395
Authors:  Mishra, SK;  Wang, SY;  Lai, KK;  Shi, JM
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
nondifferentiable minimax fractional problem  duality  univexity  sufficient conditions  
Symmetric duality for a class of multiobjective fractional programming problems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2002, 卷号: 274, 期号: 1, 页码: 279-295
Authors:  Yang, XM;  Wang, SY;  Deng, XT
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Two types of duality in multiobjective fractional programming 期刊论文
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 1996, 卷号: 54, 期号: 1, 页码: 99-114
Authors:  Coladas, L;  Li, Z;  Wang, S
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30